MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH WAGNER CONE PROSTHESIS, 135, UNCEMENTED, 19, TAPER 12/14; PROSTHESIS, HIP, SEMI-CONSTRAINED

ZIMMER SWITZERLAND MANUFACTURING GMBH WAGNER CONE PROSTHESIS, 135, UNCEMENTED, 19, TAPER 12/14; PROSTHESIS, HIP, SEMI-CONSTRAINED
Model Number N/A
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: g7 osseoti 3 hole shell 50mm d item# 110010243 lot# 65346043; g7 vit e neutral lnr 36mm d item# 30103604 lot# 65338039; bone screw self-tapping 6.5 mm dia.30 mm length item# 00625006530 lot# j7263653; bone screw self-tapping 6.5 mm dia.30 mm length item# 00625006530 lot# j7263667; biolox delta, ceramic femoral head, s, 36/-3.5, taper 12/14 item# 00877503601 lot# 3111466; cable cerclage cable with crimp 1.8 mm dia.635 mm length item# 00223200418 lot# 64927345.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the femur fractured while implanting cone stem.Cables were used to fix the fracture intraoperatively.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined a medwatch report should not have been filed under the current manufacturer as the concerned product is not zimmer switzerland manufacturing gmbh design control.The event will be further reported by zimmer inc.Given this information, this medwatch will be voided.
 
Event or Problem Description
The device previously reported on this medwatch is not related to the reported event.

Brand Name
WAGNER CONE PROSTHESIS, 135, UNCEMENTED, 19, TAPER 12/14
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key15256592
Report Number0009613350-2022-00425
Device Sequence Number20501409
Product Code LZO
UDI-Device Identifier00889024480834
UDI-Public(01)00889024480834(17)261125(10)3095394
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K113556
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number01.00561.319
Device Lot Number3095394
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2022
Supplement Date Received by Manufacturer08/30/2022
Initial Report FDA Received Date08/19/2022
Supplement Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown